Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the mapping of quadratic forms


Author: Lloyd L. Dines
Journal: Bull. Amer. Math. Soc. 47 (1941), 494-498
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 4 (1938), 250--253
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 6 (1938), 437--440
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 6 (1942), 467--471
MathSciNet review: 0004216
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1941-07494-X
PII: S 0002-9904(1941)07494-X



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia